Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 3, NWS Amarillo, TX

June 11, 2011Lipscomb County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this tornado warning at Jun 11, 2011, 7:29 PM CDT for Lipscomb County, Texas; Beaver County, Oklahoma. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 7:29 PM CDT (00:29 UTC)
Expired
Jun 11, 2011, 8:00 PM CDT
In force
31 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 141 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:49 PM CDTTORNADO3 Nw Follett, TXOFF DUTY NWS EMPLOYEE IS REPORTING A RAIN WRAPPED TORNADO ON THE GROUND.
Jun 11, 7:54 PM CDTHAIL 4.56 Nne Darrouzett, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:39 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WFUS54 KAMA 120029
TORAMA
OKC007-TXC295-120100-
/O.NEW.KAMA.TO.W.0003.110612T0029Z-110612T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA.
  NORTHEASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 800 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR FOLLETT...OR    
  ABOUT 15 MILES NORTH OF LIPSCOMB...MOVING EAST AT 15 MPH. STORM    
  SPOTTERS HAVE REPORTED A ROTATING WALL CLOUD WITH THIS             
  SEVERE THUNDERSTORM. 

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SLAPOUT...
  FOLLETT AND DARROUZETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3634 10025 3646 10042 3676 10001 3675 10000
      3637 10000
TIME...MOT...LOC 0028Z 263DEG 13KT 3645 10022

$$

TB
2 follow-up statements
196 
WWUS54 KAMA 120044
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
744 PM CDT SAT JUN 11 2011

OKC007-TXC295-120100-
/O.CON.KAMA.TO.W.0003.000000T0000Z-110612T0100Z/
BEAVER OK-LIPSCOMB TX-
744 PM CDT SAT JUN 11 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN LIPSCOMB AND SOUTHEASTERN BEAVER COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR FOLLETT...OR ABOUT 
16 MILES NORTH OF LIPSCOMB...MOVING EAST AT 15 MPH. LOCAL LAW 
ENFORCEMENT IS REPORTING A LARGE WALL ONE HALF MILE NORTHWEST OF 
FOLLETT.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3635 10023 3646 10036 3676 10001 3675 10000
      3637 10000
TIME...MOT...LOC 0043Z 265DEG 13KT 3645 10015

$$

TB
534 
WWUS54 KAMA 120052
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT SAT JUN 11 2011

OKC007-TXC295-120100-
/O.CON.KAMA.TO.W.0003.000000T0000Z-110612T0100Z/
BEAVER OK-LIPSCOMB TX-
752 PM CDT SAT JUN 11 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN LIPSCOMB AND SOUTHEASTERN BEAVER COUNTIES...

AT 748 PM CDT...OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED 
A TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF FOLLETT...
MOVING EAST AT 15 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3635 10023 3646 10036 3676 10001 3675 10000
      3637 10000
TIME...MOT...LOC 0051Z 262DEG 12KT 3646 10012

$$

TB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 6:26 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 11, 6:26 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT SAT JUN 11 2011

.AVIATION...
THUNDERSTORMS OCCURRING AT THIS TIME IN REGION OF HIGHER INSTABILITY
ACROSS NORTHERN PARTS OF FORECAST AREA.  WILL CONTINUE WITH CB AS
CLOUD TYPE FOR ALL TAFS AND WILL FORECAST TEMPORARY THUNDERSTORM
IMPACT AT KGUY TERMINAL ONLY...THRU 04Z SUNDAY.  DEVELOPING MCS OVER
SOUTHERN KS EXPECTED TO PRODUCE OUTFLOW...CAUSING EAST NORTHEAST SURFACE
WINDS AT NORTHERN TERMINALS.  SOUTHWEST SURFACE WINDS RESUME AT ALL
TERMINALS BEFORE NOON ON SUNDAY.  APART FROM BRIEF MVFR VISIBILITIES
AT KGUY...VFR FORECAST CONTINUES NEXT 24 HOURS.

COCKRELL

&&
.PREV DISCUSSION... /ISSUED 428 PM CDT SAT JUN 11 2011/

DISCUSSION...
WIDELY SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN THE
EASTERN TEXAS PANHANDLE IN ASSOCIATION WITH A WEAK IMPULSE THAT MOVED
THROUGH THE AREA. LATEST WATER VAPOR SATELLITE IMAGERY DEPICTS
ANOTHER UPPER WAVE LIFTING ACROSS THE NORTHERN TEXAS PANHANDLE.
SEVERAL SURFACE BASED SUPERCELL STORMS HAVE DEVELOPED OVER THE HIGHER
TERRAIN IN SOUTHEAST COLORADO NEAR AN INSTABILITY AXIS. THESE STORMS
SHOULD CONGEAL INTO A MCS LATER THIS EVENING AS THEY MARCH TO THE
EAST. SURFACE ANALYSIS AT 19 UTC DEPICTS A DIFFUSE FRONTAL BOUNDARY
ACROSS THE CENTRAL TEXAS PANHANDLE AND OKLAHOMA. THIS FRONT WILL
CONTINUE TO LIFT NORTH WHERE IT CAN PROVIDE SOME FOCUS FOR THESE
STORMS THIS EVENING. IN ADDITION...A 30-40 KT LOW LEVEL JET WILL
STRENGTHEN ACROSS THE SOUTHERN PLAINS WHICH WILL HELP TO INTENSIFY
STORM DEVELOPMENT TONIGHT. EXPECT THE BEST CHANCE FOR STORMS TO BE
ALIGNED IN THE OKLAHOMA PANHANDLE AND THE NORTHERN AND EASTERN TEXAS
PANHANDLES WHERE THE INFLUX OF MOISTURE AND INSTABILITY WILL BE THE
GREATEST. HAVE GONE AND BUMPED UP POPS AFTER 00 UTC WITH POPS
TAPERING OFF LATE TONIGHT. STRONG WINDS AND LARGE HAIL ARE THE MAIN
CONCERNS WITH THESE STORMS.

REMAINDER OF THE FORECAST WILL BE CHARACTERIZED BY HOT AND DRY
CONDITIONS AS THE UPPER RIDGE BUILDS BACK ACROSS THE SOUTHERN PLAINS.
THE PANHANDLES CONTINUE TO EXPERIENCE THIS SUMMER-LIKE PATTERN WITH
TEMPERATURES CONTINUING TO RUN WELL ABOVE SEASONABLE NORMALS. HAVE
LEANED TOWARD THE WARMER MET GUIDANCE WRT TEMPERATURES OVER THE NEXT
COUPLE OF DAYS AS THIS HAS PERFORMED THE BEST WITH TEMPERATURES. A
SURFACE LEE SIDE TROUGH WILL STRENGTHEN ACROSS THE WESTERN HIGH
PLAINS WHICH WILL RESULT IN INCREASED FIRE WEATHER CONCERNS AS
SOUTHWEST WINDS STRENGTHEN IN RESPONSE TO A TIGHTENED SURFACE
PRESSURE GRADIENT AND DRIER AIR NEAR THE SURFACE. A COLD FRONT WILL
APPROACH THE AREA MID WEEK AND MAY OFFER A BRIEF GLIMMER OF RELIEF AS
TEMPERATURES WILL COOL OFF SLIGHTLY. HOWEVER THIS BRIEF COOL DOWN /IF
YOU WANT TO CALL IT THAT/ WILL NOT LAST LONG AS TEMPERATURES WILL
MOST LIKELY RETURN TO THE UPPER 90S TO TRIPLE DIGIT READINGS. MEDIUM
RANGE MODELS CONTINUE TO SHOW VARYING SOLUTIONS IN THE EXTENDED IN
THE PLACEMENT OF THE UPPER RIDGE. THE GFS CONTINUES TO SUGGEST THE
RIDGE WILL REAMPLIFY ACROSS THE AREA WITH WEAK SOUTHWEST FLOW ALOFT.
THE ECMWF ON THE OTHER HAND SUGGESTS WESTERLY UPPER FLOW AND BRINGS
SOME QPF INTO THE AREA BY FRIDAY NIGHT. GIVEN THESE MODEL
UNCERTAINTIES...HAVE OPTED TO KEEP THE FORECAST DRY BEYOND TONIGHT.

CLK

FIRE WEATHER...
A SURFACE LEE SIDE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO AND
NEW MEXICO ON SUNDAY...CAUSING WINDS TO VEER MORE TO THE SOUTHWEST.
A TIGHTENED PRESSURE GRADIENT ASSOCIATED WITH THIS DEEPENING LOW
WILL RESULT IN WINDS TO INCREASE TO AROUND 20 TO 25 MPH WITH GUSTS
UP TO 35 MPH. IN ADDITION MINIMUM RELATIVE HUMIDITIES ARE EXPECTED
TO DROP TO AROUND 5 TO 15 PERCENT IN THE WESTERN AND CENTRAL TEXAS
AND OKLAHOMA PANHANDLES WHERE ANY LOW LEVEL MOISTURE WILL BE SCOURED
OUT. THESE CONDITIONS COMBINED WITH VERY DRY FUELS WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS FOR THIS AREA. THUS HAVE GONE AND
ISSUED A FIRE WEATHER WATCH FOR THE WESTERN AND CENTRAL TEXAS AND
OKLAHOMA PANHANDLES FROM NOON UNTIL 9 PM CDT. THE SURFACE TROUGH
WILL REMAIN NEARBY ON MONDAY WITH SOUTHWEST WINDS INCREASING AGAIN
TO AROUND 20 TO 25 MPH. IN ADDITION HOT TEMPERATURES IN THE UPPER
90S TO THE TRIPLE DIGITS WILL LEAD TO MINIMUM RELATIVE HUMIDITIES TO
FALL TO AROUND 5 TO 20 PERCENT ACROSS THE ENTIRE AREA. THEREFORE
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
MONDAY. WINDS ARE EXPECTED TO BE LIGHTER FOR MUCH OF THE REMAINDER OF
THE WEEK WHILE A COLD FRONT MID WEEK WILL RESULT IN SLIGHTLY COOLER
TEMPERATURES.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                66  99  65  97  65 /  20   5   5   5   5
BEAVER OK                  59 101  66 106  64 /  50  10  10  10   5
BOISE CITY OK              58  97  55 101  61 /  40   5  10   5   5
BORGER TX                  72 105  72 101  71 /  20   5   5   5   5
BOYS RANCH TX              55 103  66 104  67 /  20   5   5   5   5
CANYON TX                  61 100  62  97  64 /  10   5   5   5   5
CLARENDON TX               66 100  67  99  70 /  20   5   5   5   5
DALHART TX                 57 104  54 104  61 /  20   5  10   5   5
GUYMON OK                  58 101  57 104  62 /  40   5  10   5   5
HEREFORD TX                60  99  63  98  63 /  10   5   5   5   5
LIPSCOMB TX                65 103  67 102  68 /  40   5   5  10   5
PAMPA TX                   65  99  70 101  68 /  20   5   5   5   5
SHAMROCK TX                68 100  70 100  69 /  20   5   5   5   5
WELLINGTON TX              70 103  69 103  70 /  20   5   5   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&

03/02
Hazardous weather outlook, Jun 11, 3:45 PM CDT, 3 hours 44 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT SAT JUN 11 2011

OKZ001>003-TXZ001>020-121100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
345 PM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE OKLAHOMA
PANHANDLE...AS WELL AS THE NORTH...NORTHEAST...AND EAST TEXAS
PANHANDLE THROUGH 11 PM...

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THE GREATER
CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ACROSS THE OKLAHOMA
PANHANDLE AND THE NORTHEAST HALF OF THE TEXAS PANHANDLE. IN THESE
AREAS...AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH THIS EVENING.

ALSO...BREEZY SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE
EXPECTED. BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY AND
MONDAY MAINLY ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A
FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THE WESTERN AND
CENTRAL PARTS OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...MAINLY ACROSS
THE OKLAHOMA PANHANDLE AND NORTHEAST HALF OF THE TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND MONDAY.

COCKRELL

In the hours before

Local storm report, Jun 11, 6:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
628 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             SPEARMAN                36.20N 101.19W
06/11/2011  E1.00 INCH       HANSFORD           TX   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL FALLING.

&&

EVENT NUMBER AMA1100296

JACKSON
Local storm report, Jun 11, 6:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             5 ESE BOOKER            36.43N 100.46W
06/11/2011  E1.50 INCH       LIPSCOMB           TX   STORM CHASER

&&

EVENT NUMBER AMA1100297

JACKSON
Local storm report, Jun 11, 6:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             SPEARMAN                36.20N 101.19W
06/11/2011  E1.00 INCH       HANSFORD           TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1100298

JACKSON
Local storm report, Jun 11, 6:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             WAKA                    36.28N 101.05W
06/11/2011  E1.50 INCH       OCHILTREE          TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1100299

JACKSON
Local storm report, Jun 11, 7:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             3 N DARROUZETT          36.49N 100.33W
06/11/2011  E2.00 INCH       LIPSCOMB           TX   STORM CHASER

&&

EVENT NUMBER AMA1100300

JACKSON
Local storm report, Jun 11, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             DARROUZETT              36.45N 100.33W
06/11/2011  E0.75 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1100301

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:04 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree56 min
Jun 11, 8:00 PM CDTTornado WarningAMALipscomb30 min
Jun 11, 8:02 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree58 min
Jun 11, 8:53 PM CDTSevere Thunderstorm WarningAMALipscomb56 min
Jun 12, 3:26 AM CDTRed Flag WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more18 hr
Jun 12, 3:00 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more14 hr
Jun 11, 7:24 PM CDTTornado WarningAMABeaver, Texas51 min
Jun 11, 8:07 PM CDTTornado WarningAMABeaver23 min
Jun 11, 8:18 PM CDTSevere Thunderstorm WarningAMABeaver, Texas26 min
Jun 11, 8:29 PM CDTSevere Thunderstorm WarningAMABeaver61 min
Jun 11, 9:19 PM CDTSevere Thunderstorm WarningAMABeaver39 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningAMABeaver5 min

Nearby

Tornado Warnings in Texas, 2011Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.